# SDR ASAA2018061925132

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 11,519 hours, 3,877 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE NUMEROUS FLAGS AND LIGHTS MOMENTARILY ILLUMINATED ON BOTH NAV DISPLAYS AND CDU'S ASSOCIATED WITH FMC FAILURE. THE NR 1 FCC WAS THE MASTER AND THE AUTOPILOT REVERTED TO CWS. THE FMC(S) REGAINED NORMAL OPS TOO SOON FOR US TO ASCERTAIN IF ONE OR BOTH FMCS HAD FAILED. GROUNDED - YES. REF FIM 34-61 TASK 801. FMC BITE SHOWS NO CURRENT FAULTS. LEG 01 SHOWED: FMC-L PGM FAULT REF FIM 34-61 TASK 807. OPS TEST NORMAL. REF AMM 34-61-00. FMC OPS TEST NORMAL. DFCS BITE CHOWS NO FAULTS REF FIM 22-11-00-810-801.
